popular antibiotic azithromycin increases likelihood of death

A new study finds that a widely used antibiotic, azithromycin, may increase the likelihood of sudden death in adults, especially those who have heart disease or are at high risk for it.

Read more…

http://www.nytimes.com/2012/05/17/health/research/popular-antibiotic-may-raise-risk-of-sudden-death.html?_r=1&hp

Advertisements

2 Comments

  1. Teresa Rice said,

    May 21, 2012 at 11:16 pm

    I’m terrible at taking medium-large pills and am allergic to penicillin so I’ll continue taking it. From what I remember from the news report the increased risk is extremely small and mainly pertaining to those who already have heart problems.

    • lukescott313 said,

      May 22, 2012 at 12:41 am

      I definately recommend trying to find a safe alternative. A natural remedy that is healthy and safe would be ideal. Taking steps to strengthen your immune system would be good in order to avoid ever having to need it.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: